# SDR 20000505AP015

- Difficulty date: October 27, 1999
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N887MA
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 1.25 INCH CRACK AT ANGLE INSIDE LEFT WING TRAILING EDGE AT OUTBOARD END OF AFT FALSE SPAR ACCESS THROUGH PANEL 8407.  REMOVED ANGLE AND FABRICATED REPLACEMENT ANGLE AND INSTALLED IAW 51-10-1.  (M)
